# SDR CALA9802003

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H INBOARD SEAT TRACK CORRODED AT STA 221. THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-05, FIGURE 4.
